# SDR 2005UALA00728

- Difficulty date: July 28, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 60,297 hours, 7,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, DOOR 1 SLIDE ILLUMINATED.  REPLACED LAMP.
